Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Wheezing problems and excessive dandruff - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Hello Doctor!
Doctor :   How can i help you/
User :   i have been experiencing wheezing problems in the morning..
User :   I have a history of Bronchitis...
Doctor :   for how long ?
Doctor :   Have you ever had this problem before?
User :   for about two days now....
User :   i have been using the inhaler it ok to use it..?
Doctor :   Yes you can
Doctor :   and should if you have a wheezing problem
User :   is it a steroid..? does its usage have any harmful effects...?
Doctor :   It is a combination of a steroid and a bronchodilator
Doctor :   The side effects are minimal as it is inhaled
User :   oh ok!
User :   so would u suggest me to continue the usage of the inhaler..?
Doctor :   But if you do not use it when you need it
Doctor :   you mind end up req a lot of additional mediccations also
Doctor :   Yes but do exceed the recommended dosage
Doctor :   How old r u/
User :   definitely not!
Doctor :   what work do you do?
User :   ok!
User :   im 25, working in a IT firm
Doctor :   ok
User :   There is another problem also...
User :   I have excess dandruff
Doctor :   pls go on
Doctor :   ok
User :   i have been using Nizoral...but its not being effective...
Doctor :   Have you taken any trrt fot he dandruff?
Doctor :   ok
User :   how could i get out of this problem..?
User :   i havent taken any treatment for Dandruff..
Doctor :   Ok
Doctor :   If your dandruff is not responding to nizoral
Doctor :   its best to see a dermatologist
User :   yeah! not really!
User :   could u suggest any dermatologist in Bangalore..?
Doctor :   which area are you in?
Doctor :   you can search on our home page after we finish
Doctor :   just put in your area nad search
User :   ok!
Doctor :   is there anything else i can help you with?
Doctor :   Have a nice day. Bye
User :   in the recent times, i have been belching a lot...
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor